I had sexual intercorse about 5 days ago. Even though the penis just went in about 2 or maybe 3 times before i started bleeding (i was a virgin) i got really scared and took plan b about 6-7 hours after. my perid was supposed to be a day after the intercorse so it has been late for 4 days and ive had spotting and a little bleeding that i suppose is because of the pill. I have a lot of cramps and I dont know how normal it is for my period to be late or if that little spotting can be counted as my period. I usually have an super abundant period for about 8 days and this bleeding was just spotting for about 3 days.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.